Have Medical Questions? Ask a Doctor Online!
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
Yes this is high leel at his age suggesting significant decrease in kidney function.
that can cause mental confusion.
Hence, he should be seen by a kidney specialist.
diuretics ( water pills0 can cause problem with the kidneys,.
This should be checked if he is on diuretic.
do you know what medications he is on?
He takes Furosemide 40 mgs daily for congestive heart failure
ok --now furosemide can worsen his kidney function.
Hence, this needs to be discussed with his doctor.
There can be other causes as well.
Hypothyroidism, vitamin B12 eficiency, dementia, stroke can cause mental confusion.
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/